# SDR ZZDA2010349

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HOLDER DETACHED FROM DOOR.  REPLACED R1 DOOR SLIDE COVER REF MM 25-61.
